MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM STD 15; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM STD 15; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Model Number L98015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient had pain.Doi: unknown dor: (b)(6) 2021 right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : for allegations of pain a device manufacturing (mre) review will not be performed even when product/lot information is known.Per wi-3430, review of the device history record is unlikely to add value to the complaint investigation regarding an allegation of pain.

Brand Name
CORAIL REVISION STEM STD 15
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11733784
Report Number1818910-2021-08939
Device Sequence Number4026281
Product Code LWJ
UDI-Device Identifier10603295262343
UDI-Public10603295262343
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K093736
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL98015
Device Catalogue NumberL98015
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date05/27/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX56OD; ARTICULEZE M HEAD 36MM +5; CORAIL REVISION STEM STD 15; PINN CAN BONE SCREW 6.5MMX25MM; PINN SECTOR W/GRIPTION 56MM; ALTRX +4 NEUT 36IDX56OD; ARTICULEZE M HEAD 36MM +5; CORAIL REVISION STEM STD 15; PINN CAN BONE SCREW 6.5MMX25MM; PINN SECTOR W/GRIPTION 56MM
Outcome Attributed to Adverse Event Required Intervention;